Finding a children’s pain relief brand that children will accept can be difficult and stressful for parents.
Not all children’s paracetamols taste the same and poor taste can the often be the leading cause of rejection from babies & children.
Dymadon helps take the stress away from children’s pain relief. With our great tasting orange & strawberry flavours, 87% of Mums agreed that Dymadon helps make pain relief easy!
Dymadon provides gentle and effective temporary relief from pain and fever associated with teething, headache, earache, immunisation and the symptoms of colds and flu. Dymadon for Babies and Dymadon for Kids contains paracetamol, which can start to reduce fever in just 15 minutes and lasts up to 6 hours.
Dymadon is proudly Australian made and has been loved by Aussie families for over 30 years.
Active Ingredient: Paracetamol 50mg/mL
Always read the label and follow the directions for use. Incorrect use could be harmful.
Medical Queries: 1300 659 646
Please contact your doctor or healthcare professional if you have any questions about your medical condition or its treatment. Aspen does not provide medical advice to patients or consumers. For Aspen prescription products you will find information about your medicine in the Consumer Medicine Information section (link to TGA website) available on this website.